# SDR SIMA200407908

- Difficulty date: March 11, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 725313007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE TOP FLANTE OF THE LOWER PORTION OF FRAME 258 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED AREA OF FLANGE BY CUTOUT.  REMOVED EXISTING AFT ANGLE.  FABRICATED A REPAIR ANGLE AND FILLER.  FABRICATED TWO TRIPLERS ALSO.  REPAIR DONE IAW SAAB 340SRM, 72LKS 3079 REV 420 53-70-30 PARA 5 FIG 209.  (M)
